# SDR HEEA0011199

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22347
- Make and model: Bell 412
- Aircraft serial: 36005
- Engine: Pwa PT6T3B
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 324473511
- Condition: Contaminated
- Location: Engine
- Part time: 10,912 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

8 TO 10% OSCILLATION AT 100% N2.  FOUND FUEL CONTROL CONTAMINATED WITH TAN COLORED SAND LIKE MATERIAL. CLEANED ALL ENGINE AIR LINES AND REPLACED FUEL CONTROL.
